MathSciNet Relay Station
MathSciNet bibliographic data
MR1420383 (98b:34064) 34C37 (34D15 58F13)
Battelli, Flaviano; Fečkan, Michal Chaos in singular impulsive o.d.e. Nonlinear Anal. 28 (1997), no. 4, 655–671.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement